# SDR KBM2005F00195

- Difficulty date: May 21, 2005
- Submitted: August 19, 2005
- Operation: Air carrier
- Aircraft: N188TV
- Make and model: Bell 206B
- Aircraft serial: 2704
- Engine: Allsn 250C20B
- System (JASC): 3100 · Indicating/Recording System
- Part: Indicator
- Part number: 12444412
- Part serial: 801C1065G
- Condition: Erratic
- Location: Tot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TOT INDICATOR INDICATING ERRATICALLY. REMOVED AND REPLACED. (K)
